# SDR FDEA201401280211

- Difficulty date: January 28, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 71,706 hours, 15,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 12 LE SLAT TRACK CUTOUT OTBD CORNER FOUND CRACKED AT XOS 776.   REPAIRED IAW SRM 57-40-02, FIGURE 201, REPAIR 7, REVISION 53.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 119.
